Uniform Distribution and Diophantine Inequalities.
Monatshefte für Mathematik, Tome 99 (1985), pp. 147-152
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1985__99_178219,
author = {Robert F. Tichy},
title = {Uniform {Distribution} and {Diophantine} {Inequalities.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {147--152},
year = {1985},
volume = {99},
zbl = {0538.10039},
url = {http://geodesic.mathdoc.fr/item/MOMA_1985__99_178219/}
}
Robert F. Tichy. Uniform Distribution and Diophantine Inequalities.. Monatshefte für Mathematik, Tome 99 (1985), pp. 147-152. http://geodesic.mathdoc.fr/item/MOMA_1985__99_178219/